MathSciNet Relay Station
MathSciNet bibliographic data
MR1089242 (92e:62180) 62N05
Gupta, Ramesh C.; Kirmani, S. N. U. A. The role of weighted distributions in stochastic modeling. Comm. Statist. Theory Methods 19 (1990), no. 9, 3147–3162.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement